# SDR KNNA200600001

- Difficulty date: November 28, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21518
- Aircraft time: 50,981 hours, 40,276 cycles
- Engine: Pwa JT8D9
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 69701607
- Part serial: NSN
- Condition: Cracked
- Location: Bs 727
- Part time: 50,981 hours, 40,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSION FRAME CRACKED ON BULKHEAD BS 727 AT BL 0 FWD WALL OF AFT CARGO COMPARTMENT. CO 0653105 PROVIDE REPAIR INSTRUCTIONS ON REPAIR OF CRACKED WEB ANGLE IN WHEEL WELL AFT BULKHEAD BS 727 BL 0.
